Diuretic

What is Diuretic?

It is a drug which promotes formation and excretion of urine.

Questions and answers on "Diuretic"

my husband has swelling in his right leg from the knee down through the foot. it's painful and shiny,forming black patches, extreemly tender to the...

doctor1 MD

Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
Your husband had swelling of the right leg from knee, down to foot....

Read Full Thread   Ask a Doctor Now

i am 46yrs old female, last night for the first time I was sleepwalking. Last week or so my ankle and feet have been swallen. been taking my water...

doctor1 MD

Hello.
Thanks for writing to us.
The swelling in the ankle and feet is likely to be due to a cardiac or renal cause. You need to have a detailed...

Read Full Thread   Ask a Doctor Now

I have discoloration in my feet and lower legs ....I take a 40mg diuretic each day. Now my legs are breaking out with a rough orange peel texture...

doctor1 MD

hello
welcome to healthcare magic forum
thank you for your query
it look like dry skin and infective dermatitis .
you need to consult dermatologist...

Read Full Thread   Ask a Doctor Now

Recent questions on  Diuretic

doctor1 MD

i am 46yrs old female, last night for the first time I was sleepwalking. Last week or so my ankle and feet have been swallen. been taking my water...

doctor1 MD

Age 50, had Hysterectomy 2004.Everytime I fly in plane and now I rode in a car for 5 hours to go on a cruise, my lower legs ankles and feet were...

doctor1 MD

I was recently prescribed a water pill due to swelling in my legs and feet . I began taking it and within 3 days I lost 11 pounds (I am 5 5 and...

doctor1 MD

I am 57 yo postmenopausal. I ve never really had a weight problem. I have gained approx. 35 lbs in the last 6 months--the past 2 months it s been...

doctor1 MD

I have cirrhosis . I have been told it is moderate to severe. I have the common conditions that go with it. Very low platelet count . (numerous...

doctor1 MD

Hi Doctor, I have been having hypertension for about 10 years. I am 43 years old. My height is 170 cms and weight 70 kgs. I have been taking AMTAS...

doctor1 MD

HI, My blood pressure actually went up while on Lysinopril and I developed a dry, hacking cough which is a side effect of the med. Why would my BP...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy
Related Medical Topics